Large deviations bounds for estimating conditional value-at-risk

Published

Journal Article

In this paper, we prove an exponential rate of convergence result for a common estimator of conditional value-at-risk for bounded random variables. The bound on optimistic deviations is tighter while the bound on pessimistic deviations is more general and applies to a broader class of convex risk measures. © 2007 Elsevier B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Brown, DB

Published Date

  • November 1, 2007

Published In

Volume / Issue

  • 35 / 6

Start / End Page

  • 722 - 730

International Standard Serial Number (ISSN)

  • 0167-6377

Digital Object Identifier (DOI)

  • 10.1016/j.orl.2007.01.001

Citation Source

  • Scopus